# SDR HEEA968597

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418103
- Condition: Failed
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT RETRACT - POPS CIRCUIT BREAKER.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND EXTEND TRAVEL TOO SHORT 5.578" SHOULD BE BETWEEN 5.620" - 5.680".
